# SDR DALA2023090107169

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 71,551 hours, 9,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 1R DOOR PRESSURE GAUGE IS SHOWING. CORRECTIVE ACTION: INSPECTED ASSIST BOTTLE PRESSURE GAUGE PER A330 AMM 52-10. IN GREEN BAND. (4554555)
